Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 15, 2019, 3:08 AM EDT for Carroll County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2019, 3:08 AM EDT (07:08 UTC)
- Expired
- Mar 15, 2019, 4:00 AM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Wind
- 50
County Carroll County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.1 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted.
174
WWUS82 KFFC 150708
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
308 AM EDT FRI MAR 15 2019
GAZ041-042-150800-
Haralson GA-Carroll GA-
308 AM EDT FRI MAR 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARALSON AND CARROLL
COUNTIES UNTIL 400 AM EDT...
At 307 AM EDT...a strong thunderstorm was over Micaville, or 10 miles
south of Heflin...moving east at 40 mph.
HAZARD...40 to 50 mph wind, heavy rain, and enhanced risk of a
brief tornado.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Carrollton, Buchanan, Villa Rica, Bremen, Temple, Tallapoosa, Bowdon,
Mount Zion, Whitesburg, Waco, Roopville, Byers Crossroads, Bowdon
Junction, Tyus, Seaton Lake, Clem, Abilene, Draketown, John Tanner
State Park and Treasure Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3385 8504 3381 8504 3378 8491 3373 8490
3372 8491 3372 8490 3368 8490 3358 8491
3357 8481 3355 8483 3352 8481 3351 8483
3352 8485 3350 8485 3344 8530 3372 8535
TIME...MOT...LOC 0707Z 251DEG 36KT 3351 8554
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 15, 1:35 AM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Mar 15, 1:35 AM EDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 135 AM EDT Fri Mar 15 2019 .UPDATE... Stronger cluster of convection and some current SVR warnings making its way across portions of western north GA here at the time of the update and coordinated to have Tornado Watch in effect through 1 AM for zone mainly north and west Atlanta to Rome and the AL border. This could be expanded farther east if the environment continues to look favorable. Previous discussion follows. 00z Aviation discussion below. Baker && .PREV DISCUSSION... /Issued 351 PM EDT Thu Mar 14 2019/ SHORT TERM /Tonight through Friday Night/... To begin the short term period, a strong upper-level cutoff low is moving northeastward across the Northern Plains and into the Great Lakes region. The associated surface low has deepened significantly and is well-occluded. A cold front is splitting off from the occluded front in Indiana and dropping N-S into the southeastern CONUS. With the moisture return to our area from continued southeasterly flow, along with our area being positioned in the warm sector of this system ahead of the approaching cold front, dewpoints have increased into the upper 50s to low 60s throughout the region and temperatures have reached into the upper 60s and low 70s. Moreover, a tightening of the pressure gradient has allowed for an increase in wind speeds across the forecast area, with wind gusts of 20-25 kts still ongoing this afternoon. The main line of showers and thunderstorms associated with the cold front is currently moving eastward into Alabama. Some isolated showers and thunderstorms will be possible ahead of the main line by late this afternoon, with the line itself entering northwest Georgia tonight. Increased dewpoints are indicative of some destabilization of the atmosphere ahead of the front. With SBCAPE values of 500-1000 J/kg co-located with some impressive deep layer shear and 1 km helicity values over 200 m^2/s^2, there is a chance for some thunderstorms rotating thunderstorms as the line enters our forecast area. Some of these storms could be strong to severe, with strong wind gusts and a possible brief tornado possible with severe storms that occur. The highest risk for strong to severe thunderstorms will be positioned across far northwest Georgia during the overnight hours. The intensity and organization of the storms will then begin to decrease as the front pushes southeastward towards the metro area. While brief periods of heavy rainfall are possible with stronger storms embedded within the line, rainfall totals are generally expected to be between 0.5 and 1 inch along and north of the I-85 corridor. The only exception is the far northeast in the higher elevations, where orographic lift could enhance rainfall totals to as high as 2 inches. The main axis of showers and thunderstorms will push southeastward away from the metro area by Friday afternoon and clear the forecast area by Friday night. As the cold front clears the area, low temperatures overnight will return to near climatological normals, mainly in the mid to upper 30s in north Georgia and low to mid 40s in central Georgia. King && .LONG TERM /Saturday through Thursday/... Short-term front expected to be south of the CWA by Saturday, with cool, dry high pressure building in behind it. Extended models are showing the old frontal boundary and tropical moisture south of the forecast area could creep northward into central Georgia Sunday as a few weak waves move through the area. For now, though, forecast kept dry through early week. Extended models diverge in solution beginning midweek, particularly in the timing of the next system. For now, have opted with the drier GFS, keeping things dry through Wednesday, then pulling a weakening cold front through the state Wednesday night into Thursday. Even still, pops are low, and have only included slight chance at this time. Should the ECMWF pan out, rain chances would start a little earlier (Tuesday night) and coverage be a little better. Temperatures through the extended are generally below average. We will see overnight lows approaching freezing a few nights, and a Frost/Freeze product (Advisory/Warning) may be necessary through the weekend. 31 && .AVIATION... 06Z Update... Area of scattered convection, including a few strong thunderstorms, will slowly sink south and east across the forecast area early this morning and through the day. Impacts at the Atlanta metro TAF sites will be mainly between 06Z and 14Z, KAHN and KCSG between 10Z and 18Z, and KMCN between 14Z and 20Z. We will see MVFR or lower conditions developing across the area between 06Z and 10Z, continuing through 18Z before improving to VFR between 18Z and 00Z. Southwest winds 7-12kt w/ gusts 15-20kt will become westerly most areas by 12Z and northwesterly by 18Z. //ATL Confidence...06Z Update... Medium for all elements except winds. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 61 66 42 62 / 50 60 20 0 Atlanta 58 63 41 57 / 70 70 20 0 Blairsville 54 61 34 54 / 90 80 10 0 Cartersville 54 60 38 56 / 90 70 10 0 Columbus 63 68 46 62 / 50 60 20 5 Gainesville 57 62 39 59 / 70 70 10 0 Macon 63 71 46 63 / 30 60 30 0 Rome 55 61 38 57 / 80 60 10 0 Peachtree City 59 65 41 60 / 70 70 20 0 Vidalia 62 80 52 65 / 10 60 50 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 1 AM EDT Friday for the following zones: Bartow...Carroll...Douglas...Floyd...Haralson...Heard... Paulding...Polk. && SHORT TERM...King/Baker LONG TERM....31 AVIATION...Baker
Hazardous weather outlook, Mar 14, 4:51 PM EDT, 10 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 451 PM EDT Thu Mar 14 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-152100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 451 PM EDT Thu Mar 14 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... There is a Slight Risk for severe storms across northwest Georgia out ahead and along a front pushing into the area late tonight. The highest threat for severe weather will exist across northwest Georgia from about 8 PM until 2 AM. The primary threats will be damaging wind gusts, hail, and tornadoes can't be ruled out. In addition, a strong storm could develop at any location across north and central Georgia. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Showers and a few thunderstorms will linger across north and central Georgia on Friday. Thunderstorms should remain below severe limits. Otherwise expect dry weather through the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Mar 15, 1:42 AM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
142 AM EDT FRI MAR 15 2019
GAZ053>057-067-068-150615-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
Henry GA-
142 AM EDT FRI MAR 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...CLAYTON...SOUTHEASTERN
COWETA...SPALDING...NORTHEASTERN MERIWETHER...NORTHERN PIKE AND
SOUTHWESTERN HENRY COUNTIES UNTIL 215 AM EDT...
At 141 AM EDT...a line of strong thunderstorms was along a line
extending from Fayetteville to near Rocky Mount...and moving east at
40 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Griffin, McDonough, Fayetteville, Jonesboro, Peachtree City,
Stockbridge, Riverdale, Hampton, Lovejoy, Locust Grove, Senoia,
Luthersville, Brooks, Williamson, Turin, Orchard Hill, Haralson,
Woolsey, Sunny Side and East Griffin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3318 8476 3354 8444 3356 8409 3355 8407
3318 8415 3319 8424 3317 8425 3314 8474
TIME...MOT...LOC 0541Z 250DEG 33KT 3343 8446 3320 8468
WIND...50MPHSpecial weather statement, Mar 15, 1:58 AM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
158 AM EDT FRI MAR 15 2019
GAZ019-030-150630-
Polk GA-Floyd GA-
158 AM EDT FRI MAR 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR POLK AND SOUTHERN FLOYD COUNTIES
UNTIL 230 AM EDT...
At 158 AM EDT...a strong thunderstorm was over Piedmont...moving
northeast at 55 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rome, Cedartown, Rockmart, Aragon, Cave Spring, Fish Creek, Lindale,
Esom Hill, Antioch, Van Wert, Seney, Coosa and Etna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3437 8520 3412 8504 3408 8505 3408 8502
3400 8497 3390 8530 3390 8538 3424 8545
TIME...MOT...LOC 0558Z 239DEG 47KT 3394 8562
WIND...50MPHSpecial weather statement, Mar 15, 2:22 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
222 AM EDT FRI MAR 15 2019
GAZ011-012-019-020-150700-
Chattooga GA-Gordon GA-Bartow GA-Floyd GA-
222 AM EDT FRI MAR 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WESTERN GORDON...
NORTHERN BARTOW AND FLOYD COUNTIES UNTIL 300 AM EDT...
At 222 AM EDT...a strong thunderstorm was over Coosa, or 9 miles west
of Rome...moving northeast at 60 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rome, Calhoun, Adairsville, Cave Spring, Resaca, Plainville, Shannon,
Lyerly, Sonoraville, Pinson, Lindale, Oostanaula, Tidings, Armuchee,
Folsom, Lake Marvin, Pine Log, Coosa, Sugar Valley and
Chattoogaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3462 8500 3462 8499 3434 8472 3409 8537
3425 8546 3436 8548
TIME...MOT...LOC 0622Z 238DEG 54KT 3424 8536
WIND...50MPHSpecial weather statement, Mar 15, 2:24 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
224 AM EDT FRI MAR 15 2019
GAZ046>048-057-150700-
Walton GA-Rockdale GA-Newton GA-Henry GA-
224 AM EDT FRI MAR 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WALTON...ROCKDALE...
NORTHERN NEWTON AND NORTHERN HENRY COUNTIES UNTIL 300 AM EDT...
At 224 AM EDT...a strong thunderstorm was near Magnet, or near
Conyers...moving northeast at 45 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Conyers, Monroe, Covington, Social Circle, Oxford, Porterdale, Walnut
Grove, Jersey, Georgia International Horse Park, Magnet, Almon,
Milstead, Richardson Park, Brick Store, Herndonville, Gum Creek,
Kelleytown and Oak Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3361 8419 3363 8413 3362 8411 3365 8410
3380 8373 3364 8365 3360 8368 3351 8414
TIME...MOT...LOC 0624Z 247DEG 39KT 3359 8407
WIND...40MPHSpecial weather statement, Mar 15, 2:57 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
257 AM EDT FRI MAR 15 2019
GAZ004>007-012-013-150730-
Gilmer GA-Whitfield GA-Gordon GA-Pickens GA-Murray GA-Fannin GA-
257 AM EDT FRI MAR 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...SOUTHEASTERN
WHITFIELD...GORDON...NORTHWESTERN PICKENS...MURRAY AND FANNIN
COUNTIES UNTIL 330 AM EDT...
At 257 AM EDT...a strong thunderstorm was over Ranger, or 11 miles
east of Calhoun...moving northeast at 65 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dalton, Calhoun, Chatsworth, Ellijay, Blue Ridge, Eton, East Ellijay,
Resaca, Morganton, Talking Rock, Fairmount, Ranger, Crandall, Jones
Mill, Cohutta Wilderness, Beaverdale, Pisgah, Mineral Bluff, Cherry
Log and Stover Creek Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3499 8434 3473 8409 3472 8411 3461 8419
3462 8420 3460 8425 3458 8426 3457 8429
3458 8433 3457 8435 3454 8435 3441 8472
3454 8506 3499 8481
TIME...MOT...LOC 0657Z 241DEG 58KT 3452 8475
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Mar 15, 3:08 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
308 AM EDT FRI MAR 15 2019
GAZ041-042-150800-
Haralson GA-Carroll GA-
308 AM EDT FRI MAR 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARALSON AND CARROLL
COUNTIES UNTIL 400 AM EDT...
At 307 AM EDT...a strong thunderstorm was over Micaville, or 10 miles
south of Heflin...moving east at 40 mph.
HAZARD...40 to 50 mph wind, heavy rain, and enhanced risk of a
brief tornado.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Carrollton, Buchanan, Villa Rica, Bremen, Temple, Tallapoosa, Bowdon,
Mount Zion, Whitesburg, Waco, Roopville, Byers Crossroads, Bowdon
Junction, Tyus, Seaton Lake, Clem, Abilene, Draketown, John Tanner
State Park and Treasure Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3385 8504 3381 8504 3378 8491 3373 8490
3372 8491 3372 8490 3368 8490 3358 8491
3357 8481 3355 8483 3352 8481 3351 8483
3352 8485 3350 8485 3344 8530 3372 8535
TIME...MOT...LOC 0707Z 251DEG 36KT 3351 8554
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:02 PM EDT | Tornado Warning | FFC | Floyd, Polk | 25 min |
| Mar 14, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 33 min |
| Mar 14, 8:30 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Mar 14, 8:31 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 33 min |
| Mar 14, 8:37 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon | 38 min |
| Mar 14, 8:51 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 39 min |
| Mar 14, 9:03 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson | 42 min |
| Mar 14, 9:24 PM EDT | Special Weather Statement | FFC | Cherokee | 51 min |
| Mar 14, 9:39 PM EDT | Special Weather Statement | FFC | Dawson, Hall | 51 min |
| Mar 14, 9:56 PM EDT | Special Weather Statement | FFC | Forsyth | 49 min |
| Mar 14, 9:59 PM EDT | Special Weather Statement | FFC | Dade, Walker | 31 min |
| Mar 14, 10:37 PM EDT | Special Weather Statement | FFC | Dade | 23 min |
| Mar 14, 11:03 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 42 min |
| Mar 14, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 41 min |
| Mar 14, 11:12 PM EDT | Special Weather Statement | FFC | Chattooga | 48 min |
| Mar 14, 11:42 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 33 min |
| Mar 15, 12:03 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Murray, Walker, Whitfield | 27 min |
| Mar 15, 12:12 AM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 48 min |
| Mar 15, 12:41 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 34 min |
| Mar 15, 1:15 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Heard, Meriwether, Spalding, Troup | 30 min |
| Mar 15, 1:17 AM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 28 min |
| Mar 15, 1:42 AM EDT | Special Weather Statement | FFC | Fayette, Henry, Spalding | 33 min |
| Mar 15, 1:58 AM EDT | Special Weather Statement | FFC | Floyd, Polk | 32 min |
| Mar 15, 2:22 AM EDT | Special Weather Statement | FFC | Floyd | 38 min |
| Mar 15, 2:24 AM EDT | Special Weather Statement | FFC | Rockdale, Walton | 36 min |
| Mar 15, 2:42 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 18 min |
| Mar 15, 2:57 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray | 33 min |
| Mar 15, 3:53 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 52 min |
| Mar 15, 4:39 AM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Mar 15, 2:41 PM EDT | Freeze Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more | 19 hr |
| Mar 15, 5:30 PM EDT | Special Weather Statement | FFC | Telfair | 30 min |
| Mar 15, 6:08 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 52 min |
| Mar 15, 7:24 PM EDT | River Flood Warning | FFC | Floyd | 39 hr |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.